# SDR IPXA2016040401630

- Difficulty date: March 17, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 22,660 hours, 14,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N542520
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT CARGO COMPARTMENT AT STR R29, STA 1400-1420 WEBBING HAVE CORROSION.  R & R INTERCOSTAL, PN:146N5425-20 IAW DWG REQUIREMENTS AND SRM 51-40-02-0G NEW INTERCOSTAL WAS FABRICATED ON VTMAE TRAV NR T16/119079 THERE ARE NO FOLLOW-UP OR REPEAT INSP'S REQUIRED AND THE REPAIR IS CLASSIFIED AS MINOR REPAIR.
